Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Severe jaw pain after getting dental fillings done. Not responding to tylenol

i had 6 fillings done about 4 days ago, and i was up all night last night with severe jaw pain to the point where i was in tears , i noticed after i got my two front teeth fillings done one was not sanded down enough and called the office and they said they would fix it when i come back on march 13 but i was going to call them today because im in severe jaw pain and ive tried ibprophen and tyl nothing helps. ;(
Asked On : Thu, 28 Feb 2013
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Dentist 's  Response

Thanks for writing in.

The jaw pain following dental fillings is usually occurs due to high points or overfilling of restorations done.

Analgesics and antibiotics will not be a permanent solution.

Please do visit your dentist soon and get the tooth refilled.

An x-ray of the restored teeth will help to rule out any periapical pathoses associated.
Infected pulp if present,has to be extirpated out.

Hope this helps.

Answered: Fri, 1 Mar 2013
I find this answer helpful
Dentist Dr. Anshumala Singh's  Response
dear friend,

thanx for sharing your concern,

you have mentioned that you have got six fillings done. so, in that you have to trace which tooth is most painful.

after tracing it, get the filling removed. if it is temporary, on your own else you need to visit your dentist. once the filling is removed you will have great relief.

the reason for pain is, now your infected tooth is behaving like a closed chamber.

where pressure is built up from bacterial products. once it is opened all the infected material will be pushed out.

after that you can take an xray and then discuss it with dentist , like PULP CAPPING or RCT

meanwhile take tab combiflam 500mg every six hourly.

hpe it helps ,

Answered: Thu, 28 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor